Abstract

Based on the extended boundary condition method, a semi-analytical solution to the scattering of an on-axis Gaussian beam by an arbitrarily shaped uniaxial anisotropic object is constructed. For the on-axis incident Gaussian beam, scattered fields as well as internal fields are expanded in terms of appropriate spherical vector wave functions, and the unknown expansion coefficients of the scattered fields are determined by using Schelkunoff’s equivalence theorem and continuous boundary conditions. Numerical results of the normalized differential scattering cross section are presented, and the scattering characteristics are discussed concisely.

© 2014 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Gaussian beam scattering by a rotationally uniaxial anisotropic sphere

Mingjun Wang, Huayong Zhang, Guosheng Liu, and Yingle Li
J. Opt. Soc. Am. A 29(11) 2376-2380 (2012)

Internal and external electromagnetic fields for on-axis Gaussian beam scattering from a uniaxial anisotropic sphere

Zhen-sen Wu, Qiong-kun Yuan, Yong Peng, and Zheng-jun Li
J. Opt. Soc. Am. A 26(8) 1778-1787 (2009)

Electromagnetic scattering for a uniaxial anisotropic sphere in an off-axis obliquely incident Gaussian beam

Qiong-kun Yuan, Zhen-sen Wu, and Zheng-jun Li
J. Opt. Soc. Am. A 27(6) 1457-1465 (2010)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (39)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription